# SDR SWIA2018062644834

- Difficulty date: June 2, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 39,717 hours, 33,899 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE AFT LAND WAS GOUGED.   REPLACED THE DOOR  HINGE IAW REO.
